Asymptotic properties of Markov operators defined by Volterra type integrals

Tom 58 / 1993

Karol Baron, Andrzej Lasota Annales Polonici Mathematici 58 (1993), 161-175 DOI: 10.4064/ap-58-2-161-175

Streszczenie

New sufficient conditions for asymptotic stability of Markov operators are given. These criteria are applied to a class of Volterra type integral operators with advanced argument.

Autorzy

  • Karol Baron
  • Andrzej Lasota

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek